# SDR SWIA2021112262663

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 41,853 hours, 38,533 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flap System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED FLAP EXTENSION IN FLIGHT WITH ASSOCIATED FLAPS DEGRADED STATUS MESSAGE. FLAPS EVENTUALLY STOWED AT 0 DEGREES OF EXTENSION. COMPLIED WITH FLAP TWIST QRH PROCEDURE. PERIODIC HYD 2B AND HYB 3B CAUTION MESSAGES. MESSAGES CLEARED WITH QRH PROCEDURE.  (FLIGHT 5758)    AFTER TROUBLE SHOOTING FOUND LH FLAP POSITION TRANSMITTER SIGNAL DRIFTING. REMOVED AND REPLACED LH FLAP POSITION TRANSMITTER IN REF TO AMM 27-55-01. OPS CHECK GOOD AT THIS TIME. AIRCRAFT OK FOR CONTINUED SERVICE.  PLEASE REFERENCE AML 785039
